# SDR 20001019SH011

- Difficulty date: October 2, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N3260Q
- Make and model: Cessna 401
- Aircraft serial: 4010060
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 50420101
- Condition: Cracked
- Location: Nlg Steering
- Part time: 9,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND CRACK IN THE RADIUS OF THE CENTER ATTACH POINT AT BELLCRANK.  CAUSE UNKNOWN.  (X)
